# SDR ASOA201101984

- Difficulty date: October 17, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER OBLIQUE ANGLE CRACKED FS 625.  R & R OBLIQUE ANGLE  WITH NEW SERVICEABLE ANGLE IAW SRM 51-42-21.  MINOR REPAIR.
